MAUDE Adverse Event Report: THE FLEX COMPANY FLEX; REUSABLE MENSTRUAL CUP

THE FLEX COMPANY FLEX; REUSABLE MENSTRUAL CUP
Model Number 10046
Medical Device Problem Codes Difficult to Remove (1528); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reached out to the company's customer experience team via email and stated that they used a size 1 flex cup for a few months then switched to the size 2 flex cup and used it for approximately six months without incident.The customer stated that while wearing the cup overnight, it shifted and they were unable to remove it.The customer went to the emergency room for assistance with removal of the cup.The customer did not indicate how long the device had been in place prior to removal.The customer indicated that two physicians worked to remove the device and had a difficult time.The customer stated that one of the physicians informed the customer that the cup had shifted to "the top of my cervix".No adverse symptoms were reported by either the customer or the physicians during or after removal of the device.The customer was advised to discontinue their use of the device.The submission of this report is not an admission by the company that the use of the device in question caused or contributed to the customer event.

Brand Name
FLEX
Common Device Name
REUSABLE MENSTRUAL CUP
Manufacturer (Section D)
THE FLEX COMPANY
318 lincoln blvd.
#204
venice CA 90291
Manufacturer (Section G)
SOUTHMEDIC INC.
50 alliance blvd.
barrie, on L4M 5 K3
CA   L4M 5K3
Manufacturer Contact
jacqueline piscitello
318 lincoln blvd.
#204
venice, CA 90291
4242092711
MDR Report Key17695816
Report Number3012971814-2023-00018
Device Sequence Number20394916
Product Code HHE
UDI-Device Identifier00851906007255
UDI-Public00851906007255
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number10046
Device Lot Number88509
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2023
Initial Report FDA Received Date09/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age50 YR
Patient SexFemale